MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number GBX500S15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a patient with a rental-dreamstation auto cpap passed away.There was no allegation that the device contributed to the death.Additional information has been requested regarding the details of the reported death.The manufacturer's investigation is ongoing.A follow up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Previously reported as, "the manufacturer received information alleging a patient with a rental-dreamstation auto cpap passed away.There was no allegation that the device contributed to the death.Additional information has been requested regarding the details of the reported death.The manufacturer's investigation is ongoing.A follow up report will be submitted when the manufacturer's investigation is complete".In this report, in this report, box b: adverse event or product problem (describe event or problem) as the manufacturer received information alleging a patient with a rental-dreamstation auto cpap passed away.There was no allegation that the device contributed to the death.The device was returned to third party service center and evaluated.Evaluation result stated that no foam particles were observed.The manufacturer is submitting a final report at this time.If any additional information becomes available to the manufacturer at a later date, an addendum to this final report will be filed, box d: suspect medical device (operator of device), box g: all manufacturers (report source), box h: device manufacturers (evaluation method code grid, evaluation results code grid, conclusion code grid) have been corrected/updated.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19993278
Report Number2518422-2024-51659
Device Sequence Number7076017
Product Code BZD
UDI-Device Identifier00606959042285
UDI-Public(01)00606959042285
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberGBX500S15
Device Catalogue NumberGBX500S15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown